EconPapers    
Economics at your fingertips  
 

A refined large deviation principle for Brownian motion and its application to boundary crossing

M. Beibel and H. R. Lerche

Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 269-276

Abstract: Let W denote standard Brownian motion. We consider large deviations for [var epsilon]1/2W as [var epsilon] tends to zero. Let q be a nondecreasing function on [0, 1] which belongs to the upper class of Brownian motion at the origin. We show that in the usual large deviation principle (see Varadhan, 1984) the uniform topology can be replaced by the topology induced by the q-metric dq(x, y):=sup0

Keywords: Brownian motion; Large deviations Boundary crossing Upper class functions (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90045-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:269-276

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:51:y:1994:i:2:p:269-276